# SDR DALA2023042003115

- Difficulty date: April 16, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N571DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0064
- Aircraft time: 14,720 hours, 3,121 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3571, APU FAILED COLD SOAK START, 3 ATTEMPTS WERE MADE AT 38000 FT, EGT PEAK 015, STATIC AIR TEMP -63. CORRECTIVE ACTION: DEFERRED APU PER MEL 49-10-01A. REPLACED APU IGNITOR PLUG, AND APU FUEL CONTROL. (LP 8578605)
